Residual properties of free products of finite groups

Martin W. Liebeck*, Aner Shalev

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Using a probabilistic approach we establish a new residual property of free products of finite groups.

Original languageAmerican English
Pages (from-to)286-289
Number of pages4
JournalJournal of Algebra
Issue number1
StatePublished - 1 Oct 2003

Bibliographical note

Funding Information:
* Corresponding author. E-mail address: (M.W. Liebeck). 1 The author acknowledges the support of an EPSRC Visiting Fellowship at Imperial College London, and a grant from the Israel Science Foundation.


Dive into the research topics of 'Residual properties of free products of finite groups'. Together they form a unique fingerprint.

Cite this